| Model Number |
801764 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/04/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Upon receipt of the device, the user reported that the battery was not passing the release test or holding a charge after over 12 hours of charging.There was no patient involvement.
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the replacements batteries were received and installed.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
The reported complaint was confirmed.Multiple diligence attempts for part return were unsuccessful so an evaluation could not be completed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.